Unsolvability of certain problems in topology
Doklady Akademii Nauk, Tome 123 (1958) no. 6, pp. 978-980
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_6_a5,
author = {A. Markov},
title = {Unsolvability of certain problems in topology},
journal = {Doklady Akademii Nauk},
pages = {978--980},
year = {1958},
volume = {123},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_6_a5/}
}
A. Markov. Unsolvability of certain problems in topology. Doklady Akademii Nauk, Tome 123 (1958) no. 6, pp. 978-980. http://geodesic.mathdoc.fr/item/DAN_1958_123_6_a5/